# SDR REXA2024120201526

- Difficulty date: November 18, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311034S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE SUPPORT STRUCTURE FS379- FS394 IS CORRODED ON THE UPPER FLANGE AT STGR 19R  REMOVED AND REPLACED STGR 19R BETWEEN FS 349-477 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
